Dr. Nagler's Tinnitus Corner
Sign up Latest Topics
 
 
 


Reply
  Author   Comment  
ernesto

Member
Registered:
Posts: 3
 #1 
dear Dr. wanted to inquire about the ototoxic portential of nasal steroid sprays? this's mainly since EHealthMe has hearing loss as a possible sideeffect of Flonase, is this/can this be possible physiologically? been prescribed it for nasal polyps and am thus concerned.
Dr. Nagler

Owner
Registered:
Posts: 1,768
 #2 
Hello ernesto -

Thank you for your question.

Flonase nasal spray is of no concern in normally prescribed doses. If you find it to be reassuring, I myself use it routinely during allergy season.

All the best -

Stephen M. Nagler, M.D.
http://www.atlantatinnitus.com

__________________

The best way to find yourself is to lose yourself in the service of others.
- Mahatma Gandhi

No bird ever soared in a calm. Adversity is what lifts us.
-
David McCullough quoting Wilbur Wright
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.



Dr. Nagler's Tinnitus Corner is provided for education and information only. It is not intended for the purpose of providing medical care and should in no way substitute for appropriate in-person consultations with qualified healthcare professionals. By using this site, participants agree to hold Dr. Nagler and Atlanta Tinnitus Consultants, LLC harmless with respect to any loss, injury, claim, liability, or damage arising from following the postings herein.